RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 146–158 (Mi dm54)  

Properties of the lattice of all multiply $\Omega$-canonical formations

Yu. A. Elovikova


Abstract: We study the lattices $\Omega K_{n}$ and $K_{n}$ of all $n$-multiply $\Omega$-canonical and $n$-multiply canonical formations respectively. The main results of the paper are the proofs of $\mathfrak G$-separability of the lattice $\Omega K_n$ and coincidence of the systems of identities of the lattices $K_{n}$ and $K_{m}$ for different positive integers $n$ and $m$.

DOI: https://doi.org/10.4213/dm54

Full text: PDF file (1074 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 307–317

Bibliographic databases:

UDC: 512.542
Received: 17.05.2004

Citation: Yu. A. Elovikova, “Properties of the lattice of all multiply $\Omega$-canonical formations”, Diskr. Mat., 18:2 (2006), 146–158; Discrete Math. Appl., 16:3 (2006), 307–317

Citation in format AMSBIB
\Bibitem{Elo06}
\by Yu.~A.~Elovikova
\paper Properties of the lattice of all multiply $\Omega$-canonical formations
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 146--158
\mathnet{http://mi.mathnet.ru/dm54}
\crossref{https://doi.org/10.4213/dm54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283339}
\zmath{https://zbmath.org/?q=an:1164.20312}
\elib{http://elibrary.ru/item.asp?id=9311203}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 307--317
\crossref{https://doi.org/10.1515/156939206777970480}


Linking options:
  • http://mi.mathnet.ru/eng/dm54
  • https://doi.org/10.4213/dm54
  • http://mi.mathnet.ru/eng/dm/v18/i2/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:209
    Full text:108
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020